

Watkins Glen SpeedTour

Watkins Glen International | Full Track Configuration – 3.4 miles September 7-11, 2022 FINAL Race Schedule | V5 09/02/22

Important Map Links

Subject to change; links will show the most up to date information

- WGI Staging Map
- WGI Paddock Overview
- WGI East Paddock
- WGI TA/Garage Paddock
- WGI North Paddock
- WGI Pit Terrace Paddock

Tuesday, September 6 (No Track Access)

2:00-5:00pmEarly SVRA Registration3:00-5:00pmIGT Registration

Wednesday, September 7

| | -5:00pm | Registration | |
|-----------------|-------------------------------------|--|--|
| 7:00am—8:00am | | Release garage tenants from gate 2 | |
| | | Release prep shops, 5 th wheels | |
| 8:00am (| approx.) | Release all pull-along trailers | |
| | | (via grass lot/gate 3 crossover) | |
| 7:00am-1 | L2:30pm | Track Crossover for Large Rigs Open (Gate 3) | |
| 7:00am – 6:00pm | | Gate 2 open - rigs under 13'5" may use tunnel, | |
| · | | rigs over 13'5 must go to the right and stage at | |
| | | Gate 3 across from registration and wait for | |
| | | escort across the track) | |
| 12:00pm | | Test Day Driver's Mtg (Victory Circle) | |
| 12:00pm | 5:00pm | Tech Inspection - SVRA trailer | |
| 1:00pm | Group A | 1, 2, 3, 4, 5b Testing | |
| 1:20pm | Group B | IGT Testing | |
| 1:40pm | :40pm Group C 6, 8, 12 Testing | | |
| 2:00pm | 2:00pm Group D 5a, 7, 9, 11 Testing | | |
| 2:20pm | Group E | 10 Testing | |
| 2:40pm | Group F | HTA Testing | |
| 3:00pm | Group A | 1, 2, 3, 4, 5b Testing | |
| 3:20pm | Group B | IGT Testing | |
| 3:40pm | Group C | 6, 8, 12 Testing | |
| 4:00pm | Group D | 5a, 7, 9, 11 Testing | |
| 4:20pm | Group E | 10 Testing | |
| 4:40pm | Group F | HTA Testing | |
| 4:20pm | | n track activities | |
| | | Track Crossover for Large Rigs Open (Gate 3) | |
| 6:00pm | | LOSES – No parking rigs in paddock after 6pm – | |
| | | k in staging area across from registration until | |
| | next mor | rning. | |

<u>Thursday, September 8</u>

| mulsuay, september o | | | | |
|---|--|-------------------------|--|--|
| 7:00am—5:00pm | | | | |
| 7:00am8:00am Track Crossover for Large Rigs Open (Gate 3) | | | | |
| 7:00am5:00pm Paddock AccessGATE 2 (Tunnel) | | | | |
| 7:30am5:00pm Tech. Inspection – SVRA trailer | | | | |
| 7:30am - Test Day | Drivers' Mtg (if missed V | Ved) – Victory Circle | | |
| 8:00am Group A 1, 2, 3, 4, 5b Testing | | | | |
| 8:20am Group B IGT Practice | | | | |
| 8:40am Group C 6, 8, 12 Testing | | | | |
| 9:00am Group D 5a, 7, 9, 11 Testing | | | | |
| 9:20am Group E 10 Testing | | | | |
| 9:40am Group F HTA Testing | | | | |
| 10:00am Group A 1, 2, 3, 4, 5b Testing | | | | |
| 10:20am IGT Qualifying 1 | | | | |
| 10:40am Group C 6, 8, 12 Testing | | | | |
| 11:05am Group D 5a, 7, 9, 11 Testing | | | | |
| 11:25am Group E 10 Testing | | | | |
| 11:45am Group F HTA Testing | | | | |
| 12:05pm TA2 – Op | 12:05pm TA2 – Optional Test 1 | | | |
| 12:35pm Bugatti | | | | |
| 12:55pm—1:30pm | n LUNCH BREAK | | | |
| 1:00pm MANDA | FORY DRIVERS' MTG (Vie | ctory Circle) | | |
| (Downtow | wn reenactment AND en | duro meeting to follow) | | |
| 12:45-1:15 pm | Track Crossover for Lar | ge Rigs Open (Gate 3) | | |
| 1:30pm | Groups 1, 3, 4, 5b | Practice | | |
| 1:55pm | Groups 5a, 7, 11 | Practice | | |
| 2:20pm | Groups 6, 12a | Practice | | |
| 2:45pm | IGT | Qualifying 2 | | |
| 3:10pm | Group 2 | Practice | | |
| 3:35pm | Groups 8, 12b | Practice | | |
| 4:00pm | Group 10 | Practice | | |
| 4:25pm | Group 9 | Practice | | |
| 4:50pm | HTA | Practice | | |
| 5:00pm | OLD COURSE RE-ENACT | IMENT APPLICATIONS | | |
| | MUST BE TURNED INTO | D TECH | | |
| 5:15pm | TA2® Op | tional Testing 2 30min | | |
| 5:45pm | Bugatti | - | | |
| | n International Motor Racing Research Center | | | |
| 5:00-8:00pm | | 0 | | |
| 5:00-8:00pm | International Motor Ra (Beer, Wine & Hor d'oe | 0 | | |

6:00-7:00 pmTrack Crossover for Large Rigs Open (Gate 3)6:15pmTrack Walk



Watkins Glen SpeedTour

Watkins Glen International | Full Track Configuration – 3.4 miles September 7-11, 2022 FINAL Race Schedule | V5 09/02/22

| Friday, September 9 7:00am4:00pm Registration | | | | |
|---|---|-----------------------|--|--|
| • | 0 | | | |
| 7:00-8:00 am | Tech. Inspection – SVRA to | | | |
| 8:00am | Track Crossover for Large Rigs Open (Gate 3) Groups 1, 3, 4, 5b Practice | | | |
| | Groups 1, 3, 4, 5b | Practice | | |
| 8:25am 8:50am | Groups 8, 12b Group 10 | Practice | | |
| | • | | | |
| 9:05am Bugatti Re-enactment at Smalley's Garage (open to all) Leave Track for Historical Tech Inspection | | | | |
| 9:15am | HTA | Practice | | |
| 9:40am | Group 9 | Practice | | |
| 10:00am | Old Course Participant Lis | t Posted at Tech | | |
| | Pick up packets for entry at Tech by 11:00am | | | |
| 10:05am | Groups 6, 12a | Practice | | |
| 10:30am | Groups 5a, 7, 11 | Practice | | |
| 10:55am | IGT | Feature Race 1 | | |
| 11:20am | Group 2 | Practice | | |
| 11:45am | TA2® | Practice 30 min | | |
| 12:15pm | TA/XGT/SGT/GT Opti | onal Testing 2 30 min | | |
| 12:45-1:40pm | LUNCH BREAK | | | |
| 12:45-1:15 pm | WG VIP/WG Tour De Marques | | | |
| 1:15-1:40 pm | Winner's Circle Student Build Car Laps followed | | | |
| | by Project Celebration at | Victory Circle | | |
| 1:40pm | Groups 1, 3, 4, 5b | Qualifying 1 | | |
| 2:05pm | HTA | Qualifying 1 | | |
| 2:30pm | Groups 8, 12b | Qualifying 1 | | |
| 2:55pm | Groups 6, 12a | Qualifying 1 | | |
| 3:20pm | IGT | Feature Race 2 | | |
| 3:45pm | Group 9 | Qualifying 1 | | |
| 4:10pm | Group 10 | Qualifying 1 | | |
| 4:35pm | Groups 5a, 7, 11 | Qualifying 1 | | |
| 5:00pm | Group 2 | Qualifying 1 | | |
| 5:25pm | TA2 [®] | Qualifying 15min | | |
| 5:45pm | TA2® | Qualifying 15min | | |
| 6:00pm | TA/XGT/SGT/GT Opti | onal Testing 2 30min | | |
| 6:30pm | End of on-track activities | | | |
| 6:45pm | Track Walk | | | |
| | | | | |

| Downtown Festival Old Course Re-Enactment Schedule | | | |
|--|--|--|--|
| 3:45pm | All Bugattis & selected Cars Assemble for Old Course Re- | | |
| | enactment | | |
| 4:30pm | Re-enactment Cars Leave the Track | | |
| 6:30pm | Re-enactment Cars Return to Track | | |

| Saturday, September 10 | | | | |
|---|-------------------------------------|---------------------|--|--|
| 7:30am—3:00pm | Registration | | | |
| 7:30am9:30am | Tech. Inspection – SVRA trailer | | | |
| 8:00am | Group 9 | Qualifying 2 | | |
| 8:20am | Group 10 | Qualifying 2 | | |
| 8:40am | Groups 8, 12b | Qualifying 2 | | |
| 9:00am | Group 2 | Qualifying 2 | | |
| 9:20am | Groups 6, 12a | Qualifying 2 | | |
| 9:40am | Groups 1, 3, 4, 5b | Qualifying 2 | | |
| 10:00am | TA/XGT/SGT/GT | Practice 30 min | | |
| 10:30am | HTA | Qualifying 2 | | |
| 10:50am | Groups 5a, 7, 11 | Qualifying 2 | | |
| 11:10am | TA2® | Feature Race 70 min | | |
| 12:20pm | Bugatti | Qualifying 2 | | |
| 12:40pm-1:10pm | LUNCH BREAK/WGI Car Show Laps | | | |
| 1:10pm | IGT | Feature Race 3 | | |
| 2:10pm | Groups 5a, 7, 11 | Feature Race 1 | | |
| 2:35pm | Groups 1, 3, 4, 5b | Feature Race 1 | | |
| 3:00pm | Groups 8, 12b | Feature Race 1 | | |
| 3:25pm | Bugatti | Feature Race 1 | | |
| 3:45pm | Group 9 | Feature Race 1 | | |
| 4:10pm | Group 10 | Feature Race 1 | | |
| 4:35pm | Group 2 | Feature Race 1 | | |
| 5:00pm | HTA | Feature Race 1 | | |
| 5:25pm | Groups 6, 12a | Feature Race 1 | | |
| 5:50pm | TA/XGT/SGT/GT | Qualifying 40 min | | |
| 6:30pm | End of on-track activities | S | | |
| 5:30pm | EVENT PARTY – Jack Daniel's Club | | | |
| | Sponsored by Merchants Fleet | | | |
| | 5:30 – cash bar, 6:00 – dinner/band | | | |
| Tickets for sale at registration for \$25 | | | | |

Sunday, September 11 8:00am—12 noon Registration

| 8:00am—12 noon | Registration | |
|-------------------|-----------------------------|----------------------|
| 7:50am | ALL ENDURO CARS ON | GRID 60 min |
| 8:00am-9:00am | Vintage Enduro | o 1 pit stop |
| Hard stop at 9:00 | (Groups 1, 2, 3, 4, 5b, 0 | 6b, 8, 12b) |
| 9:05am | Groups 5a, 7, 11 | Feature Race 2 |
| 9:35am | Group 10 | Feature Race 2 |
| 10:05am | Groups 8, 12b | Feature Race 2 |
| 10:35am | Groups 1, 3, 4, 5b | Feature Race 2 |
| 11:05am | TA/XGT/SGT/GT | Feature Race 2 70min |
| 12:15pm-1:15pm | LUNCH BREAK/WGI Sp | onsor Laps |
| 12:45pm | Fan Walk Pit Lane/Invoca | tion/National Anthem |
| 1:15pm | Governor's Cup Bugatti | Feature Race |
| 1:35pm | HTA | Feature Race 2 |
| 2:05pm | Groups 6, 12a Dick Mod | oney Memorial Race |
| 2:35pm | Group 9 | Feature Race 2 |
| 3:05pm | Mustangs | Featured Marque Race |
| 3:35pm | Group 2 | Feature Race 2 |
| 4:05pm | Collier Cup | Feature Race |
| 4:20pm | ALL ENDURO CARS ON | GRID 60 min |
| 4:30pm-5:30pm | Historic GT/GTP/ALMS | Enduro 1 pit stop |
| | (Groups 5a, 6a, 7, 9, 10, 1 | 11, 12a) |